# SDR ANCF2011052900083

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N589AV
- Make and model: Airbus A318-111
- Aircraft serial: 2575
- Aircraft time: 17,692 hours, 9,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342D030000
- Part serial: S00776
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE AIR ENG 2 BLEED FAULT.   RIGHT FAN AIR VALVE CONTROL THERMOSTAT WAS REPLACED IAW AMM 36-11-43-000-001/ 400-001.
